# SDR SWIA20240207

- Difficulty date: February 7, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 601R313613
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF SERVICE DOOR HAS CORROSION MARKED   (C-CHECK RO 4/3/2024)   REMOVED AND REPLACED SERVICE DOOR CORRODED LWR AFT FORMER WITH NEW, REF CRJ 200 SRM 51-42-06 AND DWG 601R38304 REV BN, PRESSURE LEAK CHECK GOODCOMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL60-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
